# SDR DALA2015100205929

- Difficulty date: October 1, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 68,761 hours, 30,577 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 28
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT LEVEL OF FRAME 28 AND STR 43R TO STR 44 IN FWD  CARGO COMPARTMENT.  CORROSION ON SHEAR TIE AT LEVEL OF FRAME 28 AND STR 43R TO STR 44 IN FWD  CARGO COMPARTMENT.
